×

Found 73 Documents (Results 1–73)

Reduction of the \((1 + 3)\)-dimensional inhomogeneous Monge-Ampère equation to first-order partial differential equations. (English. Ukrainian original) Zbl 1515.35109

Ukr. Math. J. 74, No. 3, 472-483 (2022); translation from Ukr. Mat. Zh. 74, No. 3, 418-426 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Geometry of Möbius transformations. Elliptic, parabolic and hyperbolic actions of SL\(_2(\mathbb R)\). With DVD-ROM. (English) Zbl 1254.30001

Hackensack, NJ: World Scientific (ISBN 978-1-84816-858-9/hbk; 978-1-84816-859-6/ebook). xiv, 192 p. (2012).
PDFBibTeX XMLCite
Full Text: DOI

Some new differential equations of the first-order in the spaces \(M(1,3)\times R(u)\) and \(M(1,4)\times R(u)\) with given symmetry groups. (English) Zbl 1091.35500

Kadets, Vladimir (ed.) et al., Functional analysis and its applications. Proceedings of the international conference, dedicated to the 110th anniversary of Stefan Banach, Lviv National University, Lviv, Ukraine, May 28–31, 2002. Amsterdam: Elsevier (ISBN 0-444-51373-6/hbk). North-Holland Mathematics Studies 197, 85-95 (2004).
MSC:  35A30 58J70 35F20
PDFBibTeX XMLCite

Subgroup structure of the generalized Poincaré group \(P(1,4)\) and models with nontrivial symmetry. (English) Zbl 1098.35508

Ukrainian mathematical congress–2001, Kiev, Ukraine, August 21–23, 2001. Proceedings. Section 5. Mathematical physics. Kyïv: Instytut Matematyky NAN Ukraïny (ISBN 966-02-2733-7). 101-116 (2002).
MSC:  22E60 22E43 17B81
PDFBibTeX XMLCite

First order differential equations in the space \(M(1,4)\times \mathbb R(u)\) with nontrivial symmetry groups. (English) Zbl 1009.35006

Nikitin, A. G. (ed.), Group and analytic methods in mathematical physics. Kyïv: Instytut Matematyky NAN Ukraïny. Pr. Inst. Mat. Nats. Akad. Nauk Ukr., Mat. Zastos. 36, 283-292 (2001).
MSC:  35A30 58J70
PDFBibTeX XMLCite

Reparameterization-invariant reduction in the Hamiltonian description of a relativistic string. (English. Russian original) Zbl 0993.81043

Theor. Math. Phys. 127, No. 1, 483-499 (2001); translation from Teor. Mat. Fiz. 127, No. 1, 90-109 (2001).
MSC:  81T30 70H45 37J15 53D20 81R12
PDFBibTeX XMLCite
Full Text: DOI arXiv

Lie algebroid generalization of geometric mechanics. (English) Zbl 1009.70014

Kubarski, Jan (ed.) et al., Lie algebroids and related topics in differential geometry. Proceedings of the conference, Warsaw, Poland, June 12-18, 2000. Warsaw: Polish Academy of Sciences, Institute of Mathematics, Banach Cent. Publ. 54, 201-215 (2001).
PDFBibTeX XMLCite
Full Text: Link

An alternative approach to homology. (English) Zbl 0971.55008

Arlettaz, Dominique (ed.) et al., Une dégustation topologique: homotopy theory in the Swiss Alps. Proceedings of the Arolla conference on algebraic topology, August 25-September 1, 1999, Arolla, Switzerland. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 265, 87-97 (2000).
MSC:  55N20 55N22
PDFBibTeX XMLCite

Generalized class field theory and cyclic algebras. (English) Zbl 0826.13003

Jacob, Bill (ed.) et al., K-theory and algebraic geometry: connections with quadratic forms and division algebras. Summer Research Institute on quadratic forms and division algebras, July 6-24, 1992, University of California, Santa Barbara, CA (USA). Providence, RI: American Mathematical Society. Proc. Symp. Pure Math. 58, Part 2, 239-263 (1995).
PDFBibTeX XMLCite

Generalized Kloosterman sums. (English) Zbl 0819.11029

Haboush, William J. (ed.) et al., Algebraic groups and their generalizations: classical methods. Summer Research Institute on algebraic groups and their generalizations, July 6-26, 1991, Pennsylvania State University, University Park, PA, USA. Providence, RI: American Mathematical Society. Proc. Symp. Pure Math. 56, Pt. 1, 219-231 (1994).
PDFBibTeX XMLCite

Nonlinear spinor equations: symmetry and exact solutions. (Nelinejnye spinornye uravneniya: simmetriya i tochnye resheniya.) (Russian) Zbl 0923.35136

Kiev: Naukova Dumka. 288 p. (1992).
PDFBibTeX XMLCite

On invariant operators of nonsplittable subgroups of the generalized Poincaré group \(P(1,4)\). (Russian) Zbl 0799.35019

Fushchich, V. I. (ed.), Algebra-theoretic analysis of equations in mathematical physics. Collection of scientific works. Kiev: Institut Matematiki AN USSR. 98-100 (1990).
MSC:  35A30 58J70 81R05
PDFBibTeX XMLCite

One-parameter subgroups of the generalized Poincaré group P(2,n) and their invariants. (English. Russian original) Zbl 0702.22023

Ukr. Math. J. 41, No. 9, 1008-1011 (1989); translation from Ukr. Mat. Zh. 41, No. 9, 1169-1172 (1989).
Reviewer: E.Kryachko
MSC:  22E70 81R05 35Q40
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software